I am a 43 year old male recently diagnosed with hypo and high cohlesteral. About 80 days ago I bean both synthroid 100mcg and vytorin 10/40.
I have had minor bouts of muscle twitching but over the past week they are becoming worse. I also have signifigant arm pain starting in my shoulder down to my elbow and at times for-arm. I have read that both drugs can cause muscle/joint pain as well as tremors.
I am becoming very scared and am afraid of ALS/MS. I now have pain in both legs and both arms. Pain seems to move around - I'm in so much pain and very scared!!! I am sure I have created symptoms in my mind and am fight off a full blown anxiety attack. Can my pain and tremors be related to the new drugs?
Please help, I am struggeling to keep it together.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.